Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

I had shivering in my body after taking of symbicot turbohaler

hello.i am a 27 year old female.i was having continous cough and i went to a respiratory specialist.he prescribes symbicort turbohaler.i had taken the first puff in the night.when i woke up the next morning i had shivering in my body.but i neglected it and thought it was general weakness.but the shaking went on increasing as i used the inhaler.i took 2 puffs in a day for 20 days.i consultedan ayurvedic doctor and he asked me to stop taking the inhaler as it wascausing the shaking in my body.i stopped the inhaler and the shaking reduced but has not gone's been 40 days after stoping the inhaler but the shaking is still there.pls help.
Asked On : Wed, 10 Mar 2010
Answers:  3 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

With the inhaler that has been given to you there is a side effect of shivering issue with it. So that should not prvent you from using it but if the effects are very severe, then obviously you need to stop it . With the inhalation route it is commonly less and you shall need to take the dosage also a bit less to suite your body.

Answered: Sat, 13 Mar 2010
  User's Response

ya but i had to stop it coz it caused me severe shaking.even after one month of not using the inhaler the shaking hasn't stopped.i think it's the worst inhaler.instead of giving relief it hascaused one more problem


Answered: Sun, 14 Mar 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Although oral bronco dilators can cause this shivering effect,inhalers seldom cause this problem.Moreover you have stopped that inhaler forty days back and still you are having those symptoms.It simply means that reasons for shivering or trembling are not related to inhaler and these symptoms should be investigated and explored.Consult your respiratory specialist and show him the device you are using.I think you will get the answer.Thanks and good luck.
Answered: Fri, 16 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor